Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have swollen and heavy hand. Had a electric shock. ECG is normal. Taking dazen and gabica. What to do?

hi my name is MAHA / 2 days back i got electric shock from my microwave. now my right hand is quite heavy n little bit swelling and the color of my hand is little bit blue . some time i feel that some needle are pinching . my dr gave medine TAB DAZEN DS & TAB GABICA 100MG i feel so drowsy after having medicine ... what should i do ? should i concern any other dr as well . guide me . my ECG is good no problem in that.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The electric shock that you had seems to have caused a mild nerve injury which is causing the pins and needles sensation. You need not worry. This is a self limiting damage and recovery is expected in 2-3 weeks.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor